Approximation of measurable periodic functions in measure by step functions
Abstract
For spaces defined by a function ϕ of the type of modulus of continuity, we prove direct and inverse Jackson theorems for the approximation by step functions with uniform partition.Downloads
Published
25.05.1996
Issue
Section
Short communications
How to Cite
Pichugov, S. A. “Approximation of Measurable Periodic Functions in Measure by Step Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 5, May 1996, pp. 711-5, https://umj.imath.kiev.ua/index.php/umj/article/view/5305.